# SDR CHQA200500062

- Difficulty date: March 24, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N974SK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145203
- Aircraft time: 11,631 hours, 10,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 13641
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS ASSOCIATED WITH THE FORWARD BATTERY ARE INOP.  REMOVED AND REPLACED THE FORWARD EMERGENCY BATTERY IAW EMB 135/145 J/C E33-50-04-720-001.  OPS CHECK GOOD.
